# SDR AALA20040474

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY DIRECTIONAL LIGHT MOUNTED ON FORWARD GALLEY WALL INOPERATIVE.  REPINNED QUICK DISCONNECT CONTACT FOR EMERGENCY LIGHT MOUNTED ON FORWARD GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
